Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 964643, 6 pages
http://dx.doi.org/10.1155/2014/964643
Research Article

Modified Fractional Variational Iteration Method for Solving the Generalized Time-Space Fractional Schrödinger Equation

1Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China
2Department of Basic Causes, Nanjing Institute of Technology, Nanjing 211167, China

Received 8 May 2014; Revised 24 July 2014; Accepted 27 July 2014; Published 4 September 2014

Academic Editor: Mustafa Inc

Copyright © 2014 Baojian Hong and Dianchen Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baojian Hong and Dianchen Lu, “Modified Fractional Variational Iteration Method for Solving the Generalized Time-Space Fractional Schrödinger Equation,” The Scientific World Journal, vol. 2014, Article ID 964643, 6 pages, 2014. https://doi.org/10.1155/2014/964643.